# SDR AALA202501132209

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT OF LEFT HAND MAIN LANDING GEAR EMERGENCY EXIT SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED LEFT HAND AFT OF LEFT HAND MAIN LANDING GEAR EMERGENCY EXIT SIDE LIGHT. PER B737NG AMM 33-51-04 PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCY EXIT SIDE LIGHT GOOD. PER B737NG AMM 33-51-04.
